MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 60/28; HIP ACETABULAR LINER DOUBLE MOBILITY

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 60/28; HIP ACETABULAR LINER DOUBLE MOBILITY
Model Number 01.26.2860MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 2 months from the primary surgery the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 25 january 2022: lot 2104158: (b)(4) items manufactured and released on 09-jun-2021.Expiration date: 2026-may-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional component involved: ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.2103137.Lot 2103137: (b)(4) items manufactured and released on 28-jun-2021.Expiration date: 2026-jun-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 60/28
Common Device Name
HIP ACETABULAR LINER DOUBLE MOBILITY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13523956
Report Number3005180920-2022-00114
Device Sequence Number20158367
Product Code MEH
UDI-Device Identifier07630030807473
UDI-Public07630030807473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2026
Device Model Number01.26.2860MHC
Device Catalogue Number01.26.2860MHC
Device Lot Number2104158
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown